# SDR DXTA2022102172510

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Gulstm 680
- Aircraft serial: 6800235
- Aircraft time: 12,106 hours, 7,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 308
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: C. BETWEEN SEAT 8 AND 10.   WHILE PERFORMING BATTERY EXERCISE PROCEDURE AND PERFORMING OTHER MX ON AIRCRAFT, NOTED EMER LIGHTS CONNECTED TO #3 BATTERY WENT OUT. CHECKED FUSE ON PACK #3, NEW FUSE FOUND BLOWN.REMOVED RH FWD EXTERIOR EMER LIGHT AND CHECKED WIRING FOR DAMAGE/SHORTS. FOUND JY056 PIN 1 SHORTED TO GROUND. REMOVED RH FWD EXTERIOR EMER LIGHT AND CHECKED WIRING FOR DAMAGE/SHORTS. FOUND JY056 PIN 1 SHORTED TO GROUND. REMOVED RH OVERWING ACCESS PANEL TO FOM. REMOVED RH WING ROOT FAIRING TO FOM.  DISCONNECTED GROUND GY107 AND RECHECKED JY056, NOTED SHORT CIRCUIT NOW GONE. RECONNECTED GY107 AND DISCONNECTED PY002, SHORT CIRCUIT STILL PRESENT. REMOVED RH WING LANDING LIGHT ACCESS PANEL TO FOM.  DISCONNECTED PR006, SHORT CIRCUIT GONE. PERFORMED RESISTANCE CHECK OF JR006, NOTED O.RN, TOO LOW FOR INCANDESCENT LIGHT BULB. REMOVED SHARK LIGHT BULB TO FOM, MEASURED RESISTANCE ACROSS BULB, NOTED SQ. REMOVED SHARK LIGHT SOCKET AND PERFORMED GVI OF INTERNALS, NOTED CAP AND SPRING WERE NO LONGER CONNECTED AND FREELY FLOATING, OUT BATTERY PACK #3. RECONNECTED ALL DISCONNECTED CONNECTORS AND RECHECKED FOR SHORTS, WHILE HOLDING CENTER CONDUCTOR OF SHARK LIGHT OFF OUTER CONDUCTOR, NO SHORTS NOTED. PLACED SOCKET ON ORDER, REINSTALLED ALL REMOVED ACCESS PANELS, RECONNECTED ALL REMOVED CONNECTORS.  REF WDM 33-50-01.
